# SDR SWIA95548

- Difficulty date: April 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Dirty
- Location: Flap Control
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NUMEROUS FLAP CONTROL FAULTS ENROUTE.  CONTROL FAULTS RESET EACH TIME.  CLEANED FLAP ACTUATOR CANNON PLUGS.  RERACKED FLAP CONTROL BOX.  ALL CHECKS GOOD AT THIS TIME.
